MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE; REVERSE 46MM HUMERAL LINER +0

EXACTECH, INC. EQUINOXE; REVERSE 46MM HUMERAL LINER +0
Model Number 320-46-00
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 08/11/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant device(s): 300-30-06, equinoxe preserve stem 6mm.320-10-00, equinoxe reverse tray adapter plate tray +0.320-01-42, equinoxe reverse 42mm glenosphere.320-15-02, rs glenoid plate sup aug, 10 deg.
 
Event or Problem Description
As reported, this (b)(6) y/o male patient was reaching for something with his l arm in forward elevation and external rotation and sustained an instability event.Disassociation of polyethylene was diagnosed and the patient was revised.The case report form indicates this event is definitely related to devices or procedure.This event report was received through clinical data collection activities.
 
Additional Manufacturer Narrative
(d4) serial number: (b)(6), expiration date: 03-jul-2024.(h3) the revision reported was likely the result of either incomplete seating of the liner during the first revision, bone impingement, patient-related conditions, or any combination of these possibilities, which led to humeral liner disassociation.However, this cannot confirmed as the devices were not returned for evaluation and x-rays were not provided.(h4) device manufacture date: 08-jul-2019.Section h11: the following sections have corrected information: (d11) concomitant device(s): 320-10-00, 6254466 - equinoxe reverse tray adapter plate tray +0, 320-01-42, 6301886 - equinoxe reverse 42mm glenosphere, 320-15-05, 6344306 - eq rev locking screw, 320-20-00, 6337513 - eq reverse torque defining screw kit.

Brand Name
EQUINOXE
Common Device Name
REVERSE 46MM HUMERAL LINER +0
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC
2320 nw 66 ct
gainesville FL 32653
Manufacturer Contact
kate jacobson
3523771140
MDR Report Key12431973
Report Number1038671-2021-00462
Device Sequence Number5360973
Product Code KWT
UDI-Device Identifier10885862086730
UDI-Public10885862086730
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K063569
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/03/2024
Device Model Number320-46-00
Device Catalogue Number320-46-00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 08/18/2021
Supplement Date Received by Manufacturer11/29/2021
Initial Report FDA Received Date09/07/2021
Supplement Report FDA Received Date12/20/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/08/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age55 YR
Patient SexMale
Patient Weight76 KG
Patient EthnicityNon Hispanic
Patient RaceWhite